# SDR QXEA2019040100147

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,944 hours, 12,962 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH PROPELLER RPM INDICATED 920 AND 940 ON #1 & #2 ENGINES RESPECTIVELY WHILE CONDITION LEVERS WERE SET TO MAX. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECKED FOR FAULT CODES REF Q400 AMM 71-20-00-710-804, NONE PRESENT. PERFORMED EMU DOWNLOAD REF T/C 6773101. REFERENCE FIM 71-00-00-810-813 STEP 1A, A MAXIMUM DIFFERENCE OF 40 RPM IS WITHIN NORMAL TOLERANCE DURING APPROACH AND A/C IS OKAY FOR RTS. REFERENCE SERVICE LETTER DH8-400-SL-61-003A FOR INFO ONLY.RETURNED TO SERVICE. NO PARTS REPLACED.
